# SDR ASAA2020012331975

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,066 hours, 13,112 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 6626
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 56,693 hours, 22,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK #2 ENGINE START VALVE FAILED TO CLOSE AT 56% N2 QRH COMPLETED, ALERT EXTINGUISHED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG START VALVE PER B737-800 AMM 80-11-03/401. LEAK CK GOOD PER AMM TASK 71-00-00-800-811-F00. GROUND VERIFICATION CKS GOOD.
